# SDR DALA2025072805654

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 13,110 hours, 1,507 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 F62 3R SUPPORT HAS MISDRILLED HOLES. CORRECTIVE ACTION: REPAIRED PER ERA 628013-14 REV ORIG. (1108210)
